# SDR 98ZZZX123

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 3360097040
- Condition: Cracked
- Location: Lpt
- Part time: 2,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL CRACK 30CM LONG BEGINNING IN A HOLE AFTER THE THREAD AND GOING FROM THE REAR OF THE SHAFT AND DEFORMATION OF THE SHAFT.  PARTS CURRENTLY UNDER SNECMA/CFMI INVESTIGATION.
